# SDR 2012FA0000105

- Difficulty date: January 30, 2012
- Submitted: February 10, 2012
- Operation: General aviation
- Aircraft: N232BG
- Make and model: Raythn C90GT
- Aircraft serial: LJ1881
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Snap Ring
- Condition: Missing
- Location: Hyd Powerpack
- Component: Hyd Powerpack
- Component part number: 993880025115
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, SELECTED MLG DOWN & IT FAILED TO RESPOND.  TRIED SEVERAL TIME TO EXTEND GEAR WITH NO RESULTS.  PROCEEDED TO PUMP GEAR DOWN & RECEIVED 3 DOWN & LOCK LIGHTS WITHOUT FURTHER INCIDENT.   FOUND 60 AMP CIRCUIT TRIPPED.  NO OTHER DEFECTS NOTICED ON INITIAL INSPECTION.  A RETRACTION WAS PERFORMED IAW MANUAL & GEAR RETRACTED WITH NO DEFECTS NOTED.  WHEN GEAR DOWN SELECTED, RETRACT MOTOR BOGGED DOWN & TRIPPED THE 60 AMP CIRCUIT BREAKER.  ON CLOSER INSPECTION, HYD FLUID OBSERVED LEAKING FROM AREA WHERE RETRACT MOTOR CONNECTS TO HYD POWER PACK.   REMOVED HYD POWER PACK & RETRACT MOTOR ASSY.   SOURCE OF HYD LEAK FOUND TO BE HYD POWER PACK GARLOCK SEAL OR SHAFT SEAL.  SNAP RING TO RETAIN THE GARLOCK SEAL WAS MISSING.   RETAINING SNAP RING PREVENTS GARLOCK SEAL FROM MOVING AND ALLOWING HYD FLUID TO LEAK INTO RETRACT MOTOR.
